# SDR SWAA2025091097602

- Difficulty date: August 1, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N8617E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36912
- Aircraft time: 39,726 hours, 19,142 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED ACCESS PANEL 193B AT LOWER FUSELAGE.   REPAIRED ACCESS PANEL 193B AT LOWER FUSELAGE IAW SRM 51-70-05-2R-6 REPAIR 6.
